Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment
Dr. Padma S Veerapaneni  - Neurologist, Hyderabad

Dr. Padma S Veerapaneni

MBBS, Fellowship Training in Stroke And Neurovascular Care, MD - Neurology

Neurologist, Hyderabad

23 Years Experience  ·  400 - 500 at clinic
Book Appointment
Call Doctor
Dr. Padma S Veerapaneni MBBS, Fellowship Training in Stroke And Neurovascular Car... Neurologist, Hyderabad
23 Years Experience  ·  400 - 500 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

I pride myself in attending local and statewide seminars to stay current with the latest techniques, and treatment planning....more
I pride myself in attending local and statewide seminars to stay current with the latest techniques, and treatment planning.
More about Dr. Padma S Veerapaneni
Dr. Padma S Veerapaneni is a trusted Neurologist in Secunderabad, Hyderabad. She has helped numerous patients in her 23 years of experience as a Neurologist. She is a qualified MBBS, Fellowship Training in Stroke And Neurovascular Care, MD - Neurology . She is currently practising at Dr. Padma S Veerapaneni@KIMS Hospital in Secunderabad, Hyderabad. You can book an instant appointment online with Dr. Padma S Veerapaneni on Lybrate.com.

Lybrate.com has a nexus of the most experienced Neurologists in India. You will find Neurologists with more than 31 years of experience on Lybrate.com. Find the best Neurologists online in Hyderabad. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Education
MBBS - Dr. M.G.R. Medical University - 1995
Fellowship Training in Stroke And Neurovascular Care - Emory University, Atlanta, USA - 2010
MD - Neurology - Emory University, Atlanta, USA - 2010
Awards and Recognitions
American Academy of Neurology fellowship award
Pratibha puraskaar from Dr. D Purandareswari, former HRD minister

Location

Book Clinic Appointment with Dr. Padma S Veerapaneni

KIMS Hospital

1-112 / 86, Survey Number 55/EE, Kondapur Village, Serilingampally Mandal Landmark : Near RTO Office & Next To Andhra BankHyderabad Get Directions
500 at clinic
...more

KIMS Hospital

#1-8-31/1, Minister Road, Begumpet. Landmark: Opposite to Sai Baba Temple, HyderabadHyderabad Get Directions
400 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Padma S Veerapaneni

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

Sir i am taking glimpride 2 m sr tab daily resently my legs become cold for some time and came to know some problem in nerves. advice me.

MPTh/MPT
Physiotherapist,
Kindly do bird dog exercises(2 sets_10 counts) regularly and dip your left inside bucket full of lukeworm water for 15 min regularly for a week. This will be help full.
1 person found this helpful
Submit FeedbackFeedback

Why does a test taker need to be reevaluated if a disability (such as a learning disability, ADHD or autism spectrum disorder) is lifelong?

B.A. Psychology, M.A. Psychology, Ph. D - Psychology
Psychologist, Delhi
Why does a test taker need to be reevaluated if a disability (such as a learning disability, ADHD or autism spectrum ...
Although these conditions are lifelong, with intervention some problem areas can be maintained/ improved over time. Reevaluation helps your therapist / mental health professional assess and judge the effectiveness and direction of therapy and take course accordingly. In case some medication has been prescribed, reevaluation helps monitor the dosage.
1 person found this helpful
Submit FeedbackFeedback

My muscles shiver whenever I do some lifting or my body is warmed up. Specifically hands.

MPTh/MPT
Physiotherapist,
This might be due to lack of muscles spindles. Kindly do stretches for your hands regularly for two week. This will be help full
Submit FeedbackFeedback

My age is 23. Height 6 ft. Weight 76 kg. My serum cortisol morning is 234ng/ml. I am having numbness and tingling all over body. Chest and belly fat enlargement. Hair growth excessively. Does excessive cortisol or cushing syndrome also causes numbness and tingling all over body?

BHMS
Sexologist, Lucknow
My age is 23. Height 6 ft. Weight 76 kg. My serum cortisol morning is 234ng/ml. I am having numbness and tingling all...
My dear give family history first. Offcourse sometimes its happens. Reduce years weight little bit. Do morning walk 3to4 km a day. Add up fibre in food. Tk plenty of water. Consultant years physician. God bless you.
Submit FeedbackFeedback

I am 65 years old. I am having restless sensation in my calves after I go to bed in the night for the last 8 years. It starts mostly within half an hour to an hour of hitting the bed disturbing my sleep. I have to keep stretching, turning and twisting for a long time before it subsides. Initially exercising of calf muscles would improve the situation but for the last two years exercises do not really help. Is it rls or something else? is it attributed to some deficiencies? do I have to get some tests done? pl advise me for diagnose and remedies.

MD, MBBS
General Physician, Delhi
Might be you are suffering from neuropathy it's kind of tingling sensation associated with pain and sometimes numbness people also describe it as ants crawling on feet and leg specially in night main cause is diabetes other causes can be nerve compression, b12 deficiency, peripheral vascular disease etc if you have similar features start tab. Mecobal od once after breakfast for 2 weeks can take tab. Ultracet sos in night for pain get your cbc hba1c bsl f tft b12 levels vitamin d3 levels blood pressure checked stop alcohol if you are taking review with reports.
Submit FeedbackFeedback

I am 19 year old student. I have a feeling of dying and my brain is not fully active. I consult a psychiatrist who has given me medicine Pari CR 12.5 mg, I have consumed at night and in the morning I have one big bowel on my forehead. Is this the side effect of the medicine. Please help.

CCEBDM, PG Diploma In Clinical Cardiology, MBBS
General Physician, Ghaziabad
I am 19 year old student. I have a feeling of dying and my brain is not fully active. I consult a psychiatrist who ha...
This does not seem to be of much serious nature. Try one more dose and if you get sweating and rash you can consult your doctor. Take the medicine regularly and in case of any type of problem, have confidence in your doctor and consult him and follow his advise specially during the initial phase of treatment. Good luck.
Submit FeedbackFeedback

I feel Jerks in my left hand between my first finger and thumb, Jerks are involuntary, frequent, and some times my first finger starts vibrating on its own, what is this problem, I am vitamin D deficient, with low calcium also,

FRCS - Neurosurgery(UK), M.Ch - Neuro Surgery, MS - General Surgery, MBBS
Neurosurgeon, Ahmedabad
I feel Jerks in my left hand between my first finger and thumb, Jerks are involuntary, frequent, and some times my fi...
may be , you need to get done blood investigation including vit b12 & d3 , calcium. & then further evaluation for it.
Submit FeedbackFeedback

I've Photosensitive Epilepsy. I've been treating with gabapentin 300mg bd for 2 years It doesn't work well Please tell me what should I do.

AUTLS, CCEDM, MD - Internal Medicine, MBBS
General Physician, Faridabad
-Medical treatment in form of sodium valproate is available to reduce the sensitivity in PSE, -avoid situations in which u might be exposed to stimuli that trigger seizures and/or take steps to diminish ur sensitivity (as by covering one eye) if unavoidably exposed. These actions together can reduce the risk of seizures to almost zero for many PSE patients.
1 person found this helpful
Submit FeedbackFeedback

I am suffering from migraine. Many a times I have to face severe attacks of headache. Many a times I require allopathic injections for the headache to subside. Please prescribe a medicine that will help me get rid of headache.

MBBS
General Physician, Delhi
I am suffering from migraine. Many a times I have to face severe attacks of headache. Many a times I require allopath...
Migraine can b prevented now by a number of drugs but you have to take medicine for at least two years and you will b free of headaches I need more details regarding the headache pattern and your triggers which induce headaches in you.
1 person found this helpful
Submit FeedbackFeedback
View All Feed